On Some New Paranormed Lucas Sequence Spaces and Lucas Core

Serkan Demiriz [1] , Hacer Bilgin Ellidokuzoğlu [2]

26 172

The sequence spaces $c_{0}(\hat{L}), c(\hat{L}), \ell_{\infty}(\hat{L}) $ and $\ell_{p}(\hat{L})$ have been recently introduced and studied by Karakaç and Karabudak. The aim of this paper is to extend the results of Karakaç and Karabudak to the paranormed case and is to work the spaces $c_{0}(\hat{L},p), c(\hat{L},p), \ell_{\infty}(\hat{L},p) $ and $\ell(\hat{L},p)$. Furthermore, Lucas core of a complex-valued sequence has been introduced, and we prove some inclusion theorems related to this new type of core.
Lucas numbers, Lucas core, Matrix transformations, Paranormed sequence spaces
  • [1] V. Steven, Fibonacci and Lucas numbers, and the golden section theory and applications, Courier Corporation, 2008.
  • [2] M. Karakaş and H. Karabudak, Lucas sayilari ve sonsuz Toeplitz matrisleri üzerine bir uygulama, Cumhuriyet Sci. J., 38(3) (2017), 557-562.
  • [3] M. Başarır, F. Başar, E. E. Kara, On the spaces of Fibonacci difference absolutely p-summable, null and convergent sequences, Sarajevo J. Math., 12(25)(2016), 167-182.
  • [4] A. Das, B. Hazarika, Matrix transformation of Fibonacci band matrix on generalized $bv-$space and its dual spaces, Bol. Soc. Paran. Mat., 36(3)(2018), 41-52.
  • [5] A. Das, B. Hazarika, Some new Fibonacci difference spaces of nonabsolute type and compact operators, Linear Multilinear Algebra, 65(12) (2017), 2551-2573.
  • [6] S. Debnath, S. Saha, Some newly defined sequence spaces using regular matrix of Fibonacci numbers, AKU J. Sci. Eng., 14 (2014), 1-3.
  • [7] E. E. Kara, M. Basarir, An application of Fibonacci numbers into infinite Toeplitz matrices, Caspian J. Math. Sci. (CJMS), 1(1) (2012), 43-47.
  • [8] E. E. Kara, M. Ilkhan. Some properties of generalized Fibonacci sequence spaces, Linear Multilinear Algebra, 64(11) (2016), 2208-2223.
  • [9] E. E. Kara, S. Demiriz, Some new paranormed difference sequence spaces derived by Fibonacci numbers, Miskolc Math. Notes. 16(2) (2015), 907-923.
  • [10] M. Karakaş, A new regular matrix defined by Fibonacci numbers and its applications, BEU J. Sci., 4(2) (2015), 205-210.
  • [11] M. Karakaş, A. M. Karakaş, New Banach sequence spaces that is defined by the aid of Lucas numbers, I˘gdır Univ. J. Inst. Sci. Tech., 7(4) (2017), 103-111.
  • [12] M. Karakaş, A. M. Karaka¸s, A study on Lucas difference sequence spaces $\ell_p(E(r,s))$ and $\ell_\infty(E(r,s))$}, Maejo Int. J. Sci. Technol., 12(01) (2018), 70-78.
  • [13] I. J. Maddox, Paranormed sequence spaces generated by infinite matrices, Proc. Camb. Phios. Soc., 64 (1968), 335-340 .
  • [14] I. J.Maddox, Spaces of strongly summable sequences, Quart. J. Math. Oxford, 18(2) (1967), 345-355.
  • [15] H. Nakano, Modulared sequence spaces, Proc. Jpn. Acad., 27(2) (1951), 508-512 .
  • [16] B. Altay, F. Başar, On the paranormed Riesz sequence spaces of non-absolute type, Southeast Asian Bull. Math., 26 (2002), 701-715 .
  • [17] B. Altay, F. Başar, Some paranormed Riesz sequence spaces of non-absolute type, Southeast Asian Bull. Math., 30 (2006), 591-608.
  • [18] B. Altay, F. Başar, Generalization of the sequence space $\ell(p)$ derived by weighted mean, J. Math. Anal. Appl., 330 (2007), 174-185.
  • [19] F. Başar, B. Altay, Matrix mappings on the space $bs(p)$ and its $\alpha-, \beta-$ and $\gamma-$duals, Aligarh Bull. Math., 21(1) (2002), 79-91 .
  • [20] M. Başarır, E. E. Kara, On some difference sequence spaces of weighted means and compact operators, Ann. Funct. Anal., 2(2) (2011), 116-131.
  • [21] H. Bilgin Ellidokuzoğlu, S. Demiriz, A. Köseo˜glu, On the paranormed binomial sequence spaces, Univers. J. Math. Appl. 1(3) (2018), 137-147.
  • [22] M. Candan, Some new sequence spaces defined by a modulus function and an infinite matrix in a seminormed space, J. Math. Anal., 3(2) (2012), 1-9.
  • [23] M. Candan, Domain of the double sequential band matrix in the classical sequence spaces, J. Inequal. Appl., 2012 (2012), 15 pages, doi.org/10.1186/1029-242X-2012-281.
  • [24] M. Candan, Almost convergence and double sequential band matrix, Acta. Math. Sci., 34B(2) (2014), 354-366.
  • [25] M. Candan, A new sequence space isomorphic to the space `(p) and compact operators, J. Math. Comput. Sci., 4(2) (2014), 306-334.
  • [26] M. Candan, Domain of the double sequential band matrix in the spaces of convergent and null sequences, Adv. Difference Edu., 2014(2014), 18 pages, doi.org/10.1186/1687-1847-2014-163.
  • [27] M. Candan, A. Güne¸s, Paranormed sequence space of non-absolute type founded using generalized difference matrix, Proc. Nat. Aca. Sci., India section A: Physical Sciences, 85(2) (2015), 269-276.
  • [28] U. Ulusu, E. Dündar, Asymptotically I-Cesaro equivalence of sequences of sets, Univers. J. Math. Appl., 1(2) (2018), 101-105.
  • [29] H. Bilgin Ellidokuzo˜glu, S. Demiriz, A. Köseo˜glu, On the paranormed binomial sequence spaces, Univers. J. Math. Appl., 1(3) (2018), 1-11.
  • [30] H. Polat, Some new Pascal sequence spaces, Fundam. J. Math. Appl., 1(1) (2018), 61-68.
  • [31] S. Altundağ, On generalized difference lacunary statistical convergence in a paranormed space, J. Inequal. Appl., 2013(2013), 7 pages, doi.org/10.1186/1029-242X-2013-256.
  • [32] S. Altundağ, M. Ba¸sarır, On generalized paranormed statistically convergent sequence spaces defined by Orlicz function, J. Inequal. Appl., 2009(2009), Article ID 729045, 13 pages, doi:10.1155/2009/729045.
  • [33] R. G. Cooke , Infinite matrices and sequence spaces, Macmillan, London, 1950.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-4662-6020
Author: Serkan Demiriz (Primary Author)
Institution: Tokat Gaziosmanpaşa Üniversitesi
Country: Turkey


Orcid: 0000-0003-1658-201X
Author: Hacer Bilgin Ellidokuzoğlu
Institution: Recep Tayyip Erdo\u{g}an University
Country: Turkey


Dates

Publication Date: December 14, 2018

Bibtex @conference paper { cpost479689, journal = {Conference Proceedings of Science and Technology}, issn = {2651-544X}, address = {Murat TOSUN}, year = {2018}, volume = {1 (2018)}, pages = {32 - 35}, doi = {}, title = {On Some New Paranormed Lucas Sequence Spaces and Lucas Core}, key = {cite}, author = {Demiriz, Serkan and Bilgin Ellidokuzoğlu, Hacer} }
APA Demiriz, S , Bilgin Ellidokuzoğlu, H . (2018). On Some New Paranormed Lucas Sequence Spaces and Lucas Core. Conference Proceedings of Science and Technology, 1 (2018) (1), 32-35. Retrieved from http://dergipark.org.tr/cpost/issue/41126/479689
MLA Demiriz, S , Bilgin Ellidokuzoğlu, H . "On Some New Paranormed Lucas Sequence Spaces and Lucas Core". Conference Proceedings of Science and Technology 1 (2018) (2018): 32-35 <http://dergipark.org.tr/cpost/issue/41126/479689>
Chicago Demiriz, S , Bilgin Ellidokuzoğlu, H . "On Some New Paranormed Lucas Sequence Spaces and Lucas Core". Conference Proceedings of Science and Technology 1 (2018) (2018): 32-35
RIS TY - JOUR T1 - On Some New Paranormed Lucas Sequence Spaces and Lucas Core AU - Serkan Demiriz , Hacer Bilgin Ellidokuzoğlu Y1 - 2018 PY - 2018 N1 - DO - T2 - Conference Proceedings of Science and Technology JF - Journal JO - JOR SP - 32 EP - 35 VL - 1 (2018) IS - 1 SN - 2651-544X- M3 - UR - Y2 - 2018 ER -
EndNote %0 Conference Proceedings of Science and Technology On Some New Paranormed Lucas Sequence Spaces and Lucas Core %A Serkan Demiriz , Hacer Bilgin Ellidokuzoğlu %T On Some New Paranormed Lucas Sequence Spaces and Lucas Core %D 2018 %J Conference Proceedings of Science and Technology %P 2651-544X- %V 1 (2018) %N 1 %R %U
ISNAD Demiriz, Serkan , Bilgin Ellidokuzoğlu, Hacer . "On Some New Paranormed Lucas Sequence Spaces and Lucas Core". Conference Proceedings of Science and Technology 1 (2018) / 1 (December 2018): 32-35.
AMA Demiriz S , Bilgin Ellidokuzoğlu H . On Some New Paranormed Lucas Sequence Spaces and Lucas Core. Conference Proceedings of Science and Technology. 2018; 1 (2018)(1): 32-35.
Vancouver Demiriz S , Bilgin Ellidokuzoğlu H . On Some New Paranormed Lucas Sequence Spaces and Lucas Core. Conference Proceedings of Science and Technology. 2018; 1 (2018)(1): 35-32.